# SDR MALA000323

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT NACELLE INBOARD SIDE IS CHAFED WHERE THE WING LEADING EDGE SEATS CONTACT, REFER CELSIUS TASK CARD 4529.
